# SDR SWAA2020090437291

- Difficulty date: August 5, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 140A9810
- Condition: Corroded
- Location: Bs 270-259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL SUPPORT CHANNEL BS270 - BS259 BL0 WL208.  MARKED / REMOVED AND REPLACED INTERCOSTAL SUPPORT CHANNEL FROM BS270 TO BS259; BL0; WL208 IAW SRM 51-40-02; DWG 140A9810 AND EA 1-A53-13812 REV 2 DATED 8FEB11.
